Coronary artery spasm induced by intravenous epinephrine overdose.

@article{Karch1989CoronaryAS,
  title={Coronary artery spasm induced by intravenous epinephrine overdose.},
  author={Steven B. Karch},
  journal={The American journal of emergency medicine},
  year={1989},
  volume={7 5},
  pages={
          485-8
        }
}
A 27-year-old man was accidentally given 2 mg intravenous epinephrine instead of 2 mg naloxone. He immediately developed chest pain, nausea, and diaphoresis. An ECG taken shortly after the epinephrine administration showed widespread ischemia. Forty-five minutes later the tracing still showed an early repolarization pattern, but ST elevation was less marked and the patient was asymptomatic. Serum potassium was 3.2 mEq/L and serum catecholamines, drawn approximately 20 minutes after the… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 24 CITATIONS

Coronary vasospasm caused by local infiltration of epinephrine after spinal anesthesia

VIEW 6 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Intramuscular Epinephrine-Induced Transient ST-Elevation Myocardial Infarction

VIEW 2 EXCERPTS
CITES BACKGROUND & RESULTS

The Who, What, Why, When, How and Where of Vasospastic Angina.

A case of suicide by self-injection of adrenaline

VIEW 1 EXCERPT
CITES BACKGROUND